MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE TUOHY NEEDLE; ANAESTHESIA NEEDLE, EPIDURAL

PAJUNK GMBH MEDIZINTECHNOLOGIE TUOHY NEEDLE; ANAESTHESIA NEEDLE, EPIDURAL
Model Number 1150-6K091
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6) distribution subsidiary pajunk medical produkte (b)(4).Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
Irn#: (b)(4).Tentative translation of initial reporter´s narrative: when the cannula was removed, the complete hub came off.The cannula tube had to be removed with a needle holder.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Event took place in germany and has been reported through german distribution subsidiary pajunk medical produkte gmbh.Based on risk assessment and clinical assessment case is considered as closed.

Brand Name
TUOHY NEEDLE
Common Device Name
ANAESTHESIA NEEDLE, EPIDURAL
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key10073554
Report Number9611612-2020-00004
Device Sequence Number11469832
Product Code BSP
UDI-Device Identifier14048223004019
UDI-Public14048223004019
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040965
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2024
Device Model Number1150-6K091
Device Catalogue Number001151-1004
Device Lot Number1330.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;